# SDR CHQA20120726241

- Difficulty date: July 26, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 18,931 hours, 16,356 cycles
- Engine: Allsn AE3007A
- Engine time: 25,655 hours, 20,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14523523006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND IN SHEAR FOOT FRAME 61 BETWEEN STRINGER 6R-7R.  MAINTENANCE REPLACED THE SHEAR FOOT AT FRAME 61.
